# SDR DALA2023121510279

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N885DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31996
- Aircraft time: 17,547 hours, 6,584 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5087096) LAV 204 CORROSION FOUND AT AFT RT LAV/ AFT DOOR POST. REPAIRED PER ERA 613837-14TR REV B.
